# SDR QXEA2022021600076

- Difficulty date: October 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 12,812 hours, 7,794 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AFT WET AREA ON RH CROSSBEAM AT FR87-FR88. R&R RH SHEAR PANEL PN 170-91919-001 AT FR 87-88 IAW SRM 51-40-08.
